MathSciNet Relay Station
MathSciNet bibliographic data
MR2531499 (2010g:93166) 93D09 (93B36 93C23)
Chen, Wu-Hua; Zheng, Wei Xing Robust stability and $H\sb \infty$-control of uncertain impulsive systems with time-delay. Automatica J. IFAC 45 (2009), no. 1, 109–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement